I was diagnosed with 2 incidental tumors on my left adrenal gland, I've been taking Cipro for prostititus & diverticulosis. Over the past week I have been awakened at night with powerful thirst - dehydration. I'm wondering if I should postpone my colonscopy preparation & the procedure or is this a harmless symptom?
Hey there MT63. This is a question I think you should have with your physician so that you can make an informed decision for yourself. I feel it would be unsafe & for any1 except a Dr or highly experienced nurse from this field. However thats just my opinion. Sorry I cant offer you more help then that.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 1 answer
Posted 14 Oct 2015 • 2 answers
Posted 6 Oct 2016 • 1 answer
Posted 10 Oct 2017 • 2 answers
Is it unusual to have a colonoscopy prep with two bottles of 238 grams of Miralax in two bottles of?
Posted 19 Mar 2018 • 0 answers